# SDR SWIA201946011

- Difficulty date: July 2, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 33,348 hours, 24,241 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R FADEC CAUTION MESSAGE IN FLIGHT. (FLT#3253) CLOSED REMOVED AND REPLACED RT FADEC IAW AMM.
